# SDR UALA2011122207072

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 88,703 hours, 14,176 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Probe
- Part number: 0154ED2
- Condition: Faulty
- Location: Lt Eec
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L ENG EEC MODE ON EICAS ON L ENG START RETURN TO GATE.  DEF IAW MEL 7321AF IN AGREEMENT WITH TOMC ENG DESK TONI MP ACCOMPLISHED. -INF- :MSG 350-24 T2P2 PROBE HEAT. (PARTS: 585-1473  0154ED2  PROBE *SPA* LOB: N).
